# SDR MALA030476

- Difficulty date: October 11, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Engine: Ge CT79B
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 12506083
- Condition: Failed
- Location: Compressor Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OF FLIGHT NR 2732, SMOKE IN THE CABIN ON PREFLIGHT. NO PASSENGERS WERE LOADED.  MAINTENANCE REMOVED AND REPLACED COMPRESSOR MOTOR FAN PN 1250608-3 AND MOTOR FAN SHROUD PN 1250611 IAW CMM 8.8  OPS CHECK GOOD  REMOVED FROM DMR MXC NOTIFIED 8328.
